# SDR AALA202408213401

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N414AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 9359
- Aircraft time: 15,775 hours, 4,288 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LIT DUE TO THE FLIGHT CREW REPORTING THAT WHILE CRUISING AT FL 340 FLIGHT ATTENDANTS ADVISED THE FLIGHT DECK THAT THERE WAS A STRONG ODOR OF SMOKE THAT WAS GETTING WORSE AND THEY PERCEIVED THAT THERE WAS AN ACTIVE UNKNOWN ORIGIN FIRE. THE AREA OF CONCERN WAS AROUND THE MID LAVATORY AREA. THE AIRCRAFT LANDED SAFELY AT LIT WITHOUT FURTHER INCIDENT. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
